# SDR COZA20150716059

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,007 hours, 38,811 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Electronic Unit
- Part number: 514011
- Part serial: 2244
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER SEAT HAND MIKE HAD NO AUDIO.  REPLACED THE REMOTE ELECTRONICS UNIT.  OPERATIONAL CHECKED NORMAL.
